Maryland, 2006

Damaging Winds in Maryland, July 4, 2006

July 4, 2006 · NWS LWX · 11 events in 8 counties and zones

Scattered severe thunderstorms developed on July 4 due to an approaching cold front and a very unstable airmass residing over the Mid-Atlantic. The severe storms formed along the Blue Ridge Mountains and moved east into the Washington and Baltimore suburbs during the evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.5 million
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

Scattered severe thunderstorms developed on July 4 due to an approaching cold front and a very unstable airmass residing over the Mid-Atlantic. The severe storms formed along the Blue Ridge Mountains and moved east into the Washington and Baltimore suburbs during the evening. The hardest hit areas included a large portion of Prince Georges County in suburban Washington, and a section of Annapolis that experienced extensive tree damages. Many 4th of July festivities were affected by this bout of severe weather.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jul 4, 12:26 PM EST, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 4, 12:26 PM EST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
126 PM EDT TUE JUL 4 2006

.SHORT TERM /REST OF TODAY/...
UPDATED THE PRODUCTS/GRIDS MAINLY TO BUMP UP POPS AND FOR THE
SEVERE THUNDERSTORM WATCH.

&&

.PREV DISCUSSION...
 /ISSUED 1119 AM EDT TUE JUL 4 2006/

SHORT TERM /REST OF TODAY THROUGH TONIGHT/...
CNVCTN IN ADVC OF CDFNT ACRS PA-OH ATTM. WV IN ERN IL/IN/MI MVG E
LIKLY WL BE THE FTR TO PUSH STALLED BNDRY SWD. AMS AHD OF BNDRY
/INCL THE LWX CWFA/ UNSTBL...BUT NOT ATYPICAL FOR JULY. MODIFIED
SNDG SUGGESTS HIGH CAPE/LOW SHEAR. CANNOT RULE OUT TSRA JUST ABT
ANYWHERE BASED ON AMT OF HTG AND INTERACTING MESOSCALE FEATURES.
BASED ON CAPE ALONE /AOA 4000 J/KG/...DWNDRAFT SPDS WL BE
SUBSTANTIAL. H8-5 LAPSE RATES AND MOIST SFC-H8 DEWPTS ALSO POINT
TO GOOD INSTBLTY.

HWVR...THINK CVRG WL BE ISOLATED TIL THE BNDRY PLOWS IN. THAT WL
BE THE BIG SHOW..AND SHUD HIT THE PTMC HIGHLANDS ELY AFTN...NRN
SHEN VLY-NRN MD MID AFTN...AND MAKE IT INTO DC LT AFTN-ELY EVE.
12Z NAM-NMM AND RUC40 AND 06Z GFS ALL SEEM TO BE ON BOARD. HV
MODIFIED POP GRIDS A BIT BASED ON THIS THINKING-- FOR
SHD/DC/EZF/SRN MD MOST OF DAY SHUD BE HOT-N-DRY. BEST SVR POTL WL
BE ON LEADING EDGE OF CNVCTN...FEEDING OFF THERMAL DISCONTINUITY.

SPEAKING OF HEAT...DEWPTS HV BEEN RUNNING A TICK OR TWO HIER THAN
PRVS PROGGED. WHERE METRO AREA SOOO CLOSE TO ADVSRY CRITERIA...AND
MANY FOLKS WL BE SUSCEPTIBLE TO INJURY DUE TO OUTDOOR ACTVTYS...GO
GO AHD AND INCL ENTIRE METRO CORRIDOR TO ADVSRY.

CHGS 2ND PD GRIDS A BIT TO SMOOTH. HIGHLIGHT WUD BE TO RAISE POPS
A BIT AS FOCUS WL BE OHD TNGT.

RUNNING A BIT LATE...BUT WL GET PRODUCTS OUT ASAP.

PREV DISCUSSION...
 /ISSUED 335 AM EDT TUE JUL 4 2006/

UPDATED...

WILL INCLUDE A HEAT ADVISORY FOR THE CITIES OF WASHINGTON AND
BALTIMORE FOR THIS AFTERNOON AND EVENING. HEAT INDEX VALS WILL BE
AROUND 100 OR 102. CERTAINLY WILL BE HOTTER TODAY... AND WITH THE
EXTRA PEOPLE OUTSIDE FOR THE CELEBRATIONS... A CAUTIONARY STATEMENT
SHOULD BE HELPFUL.

SHORT TERM /TODAY THROUGH TONIGHT/...

SURFACE ANALYSIS FROM 03Z PLACES LOW PRESSURE OVER EAST CENTRAL
CANADA...WITH A COLD FRONT DRAPED SOUTHWEST THROUGH WISCONSIN AND
INTO NEBRASKA. A STATIONARY FRONTAL BOUNDARY EXTENDED FROM THIS LOW
EAST OVER NEW ENGLAND. REGIONAL RADAR SHOWS THUNDERSTORMS MOVING
OVER NORTHERN OHIO AND INTO WESTERN PENNSYLVANIA. OBSERVATIONS FROM
05Z SHOW TEMPERATURES IN THE 70S AND DEW POINTS IN THE MID TO NEAR
70.

THUNDERSTORMS ARE EXPECTED TO REMAIN TO THE NORTH THIS
MORNING...LEAVING MUCH OF THE AREA DRY INTO THE EARLY AFTERNOON.
PRE-FRONTAL TROUGH WILL BE PRESENT ACROSS SOUTHERN NEW ENGLAND SOUTH
INTO THE MID ATLANTIC. EXPECT THE AREA TO SEE SOME SUN THROUGH LATE
MORNING. DAYTIME HEATING...WITH DEWPOINTS IN THE 70S EAST OF THE
BLUE RIDGE..WILL INCREASE INSTABILITY. ALL OF THIS LEADS TO THE FACT
THAT THE AREA REMAINS UNDER SPC SLIGHT RISK. LATEST MOS GUIDANCE AND
MODEL OUTPUT HAVE LOWERED OUR RAIN CHANCES FOR TODAY AND TONIGHT.
HAVE TAKEN POPS DOWN FROM THE CATEGORICAL RANGE AND INTO THE
SCATTERED RANGE. WITH THE HOLIDAY FESTIVITIES ACROSS THE
AREA...OPTED TO INCLUDE SEVERE WORDING IN THE FORECAST FOR DAMAGING
WINDS AND HAIL.

HIGH TEMPERATURES TODAY ARE EXPECTED TO BE IN THE LOW TO MID 90S.
WITH DEW POINTS IN THE UPPER 60S TO LOWER 70S...HEAT MAY BE
SOMETHING TO KEEP AN EYE ON. HEAT INDICES THIS AFTERNOON SHOULD
REMAIN A FEW DEGREES BELOW CRITERIA.

MARINE...

SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LATE THIS MORNING THROUGH
LATER TONIGHT. EXPECT SUSTAINED WINDS TO BE MARGINAL...WITH GUSTS
BEING THE MAIN DRIVING FACTOR IN THE ADVISORY. WILL HIGHLIGHT
WORDING THIS MORNING FOR DELAYED ONSET OF SMALL CRAFT WINDS SINCE
ADVISORY IS NOT IN EFFECT UNTIL 15Z. MARINERS WILL ALSO NEED TO
WATCH FOR CONVECTION THIS AFTERNOON...ESPECIALLY GIVEN WIND GUST
POTENTIAL IN AND NEAR STORMS.

AVIATION...

SOUTHERLY WINDS WILL INCREASE THROUGH THE LATE MORNING AND AFTERNOON
BEFORE BECOMING MORE WESTERLY. MAIN CHALLENGE FOR TODAY IS THE ONSET
AND COVERAGE OF CONVECTION. HAVE MENTIONED VICINITY THUNDERSTORMS
AFTER 17Z...AND VICINITY SHOWERS BEYOND 03Z. ONLY RESTRICTIONS IN
CEILINGS AND VISIBILITIES WILL BE ASSOCIATED WITH SCATTERED
CONVECTION THIS AFTERNOON.

LONG TERM /WEDNESDAY THROUGH MONDAY/...

ANOTHER POSSIBLE SEVERE THUNDERSTORM DAY ON WEDNESDAY. SPC HAS THE
AREA IN SLIGHT RISK. CERTAINLY THINK THE THREAT WILL BE HIGHER AS
YOU MOVE SE. BY 12Z WED THE FRONT IS ALREADY ENTERING WESTERN MD.
ALTHOUGH THE BIG PUSH DOES NOT COME UNTIL WED NIGHT... MOST INDEX
VALUES USED FOR SEVERE WEATHER ARE LESSER ON WED THAN TUE. SOUNDINGS
IN OUR NW QUAD LOOK MORE MOIST ADIABATIC. HOWEVER... THERE IS BETTER
INSTAB TOWARDS PAX RIVER IN OUR SE WITH THE GFS FORECASTING
CONSERVATIVELY AROUND 1500 J/KG. A KEY FACTOR FOR WED WILL BE HOW
MUCH INSOLATION CAN WORK ITS WAY INTO THE AREA TO PRODUCE THE GOOD
INSTAB. WITH THE FRONT IN SUCH PROXIMITY THERE MAY BE A FAIR AMOUNT
OF MID AND HIGH DEBRIS CLOUDS FROM OVERNIGHT CONVECTION TUE NIGHT.

WED NIGHT THE PUSH OF COOLER AIR COMES THRU AND BY 12Z THU... TSRA
SHOULD EITHER BE ENTIRELY OUT OF OUR CWA... OR JUST AFFECTING THE
SE. WITH TEMPS THU AND FRI IN THE 80 TO 85 RANGE AND DEWPOINTS ONLY
AROUND 60 IT WILL BE A PLEASANT WEATHER REFRESHER AFTER THE ACTION
AND MUGGINESS OF THE EARLY WEEK.

THE CANADIAN HIGH PRES SYSTEM PRODUCING THE COOLER WEATHER WILL
MAINTAIN SETTLED WEATHER INTO THE WEEKEND. THEN BERMUDA HIGH PRES
WILL BRING MORE TYPICAL MID SUMMER WEATHER BACK BY LATE IN THE
WEEKEND AND EARLY NEXT WEEK.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...HEAT ADVISORY FOR DCZ001 UNTIL 8 PM TUESDAY.
MD...HEAT ADVISORY FOR MDZ004>007-009>011-013-014-016>018 UNTIL 8
     PM TUESDAY.
VA...HEAT ADVISORY FOR VAZ042-052>057 UNTIL 8 PM TUESDAY.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ530>537 UNTIL 10 PM TUESDAY.
&&

SHORT TERM...LISTEMAA
Hazardous weather outlook, Jul 4, 10:48 AM EST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1148 AM EDT TUE JUL 4 2006

ANZ530>537-DCZ001-MDZ002>007-009>011-013-014-016>018-VAZ021-
025>031-036>042-050>057-WVZ048>055-051100-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-ALLEGANY-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-GRANT-MINERAL-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-
PENDLETON-HARDY-
1148 AM EDT TUE JUL 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE
EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT
COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...
WASHINGTON DC AND THE TIDAL POTOMAC RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER MOST OF MARYLAND... THE EASTERN WEST VIRGINIA
PANHANDLE... NORTHERN AND NORTHWESTERN VIRGINIA... AND THE
DISTRICT OF COLUMBIA. STRONG DAMAGING WINDS AND HAIL ARE THE MAIN
THREATS.

ALSO... A HEAT ADVISORY HAS BEEN ISSUED FOR THE INTERSTATE 95
CORRIDOR FOR THIS AFTERNOON AND EARLY EVENING...INCLUDING
METROPOLITAN WASHINGTON...BALTIMORE...AND FREDERICKSBURG. MAXIMUM
HEAT INDEX VALUES WILL APPROACH 105.

LASTLY... A SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR THE TIDAL
POTOMAC AND CHESAPEAKE BAY UNTIL 11 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY. STRONG
DAMAGING WINDS AND HAIL ARE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND WEDNESDAY.

HTS

In the hours before

Special weather statement, Jul 4, 10:54 AM EST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1154 AM EDT TUE JUL 4 2006

MDZ002-003-VAZ021-026>031-039>041-051-WVZ048>055-042200-
ALLEGANY-WASHINGTON-HIGHLAND-ROCKINGHAM-SHENANDOAH-FREDERICK VA-
PAGE-WARREN-CLARKE-MADISON-RAPPAHANNOCK-FAUQUIER-CULPEPER-GRANT-
MINERAL-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY-
INCLUDING THE CITIES OF...CUMBERLAND...HAGERSTOWN...
HARRISONBURG...WINCHESTER...FRONT ROYAL...WASHINGTON...CULPEPER...
BAYARD...PETERSBURG...KEYSER...MARTINSBURG...CHARLES TOWN
1154 AM EDT TUE JUL 4 2006

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. HOT AND HUMID CONDITIONS PAIRED WITH AN APPROACHING COLD
FRONT FROM THE NORTHWEST WILL SET THE STAGE FOR SCATTERED
THUNDERSTORMS MOVING FROM THE NORTHWEST THIS AFTERNOON. THE MAIN
THREATS FROM ANY SEVERE STORMS ARE DAMAGING WINDS AND HAIL. STAY
ALERT FOR ANY WATCHES OR WARNINGS THAT MAY BE ISSUED LATER TODAY.

DCZ001-MDZ004>007-009>011-013-014-VAZ042-052>054-042200-
DISTRICT OF COLUMBIA-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-LOUDOUN-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-
FAIRFAX-ARLINGTON/FALLS CHURCH/ALEXANDRIA-
INCLUDING THE CITIES OF...WASHINGTON...FREDERICK...WESTMINSTER...
GAITHERSBURG...COLUMBIA...BALTIMORE...ANNAPOLIS...LEESBURG...
MANASSAS...MANASSAS PARK...FAIRFAX...ALEXANDRIA...FALLS CHURCH
1154 AM EDT TUE JUL 4 2006

...HOT AND HUMID CONDITIONS MAY BRING SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. HOT AND HUMID CONDITIONS PAIRED WITH AN APPROACHING COLD
FRONT FROM THE NORTHWEST WILL SET THE STAGE FOR SCATTERED
THUNDERSTORMS TODAY. THE MAIN THREATS FROM ANY SEVERE STORMS ARE
DAMAGING WINDS AND HAIL. STAY ALERT FOR ANY WATCHES OR WARNINGS
THAT MAY BE ISSUED LATER TODAY.

ALSO A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM TODAY.
HEAT INDEX VALUES WILL RISE TO NEAR 105 LATER THIS AFTERNOON. DRINK
PLENTY OF FLUIDS IF YOU PLAN TO BE OUT LATER TODAY.

HTS
Local storm report, Jul 4, 1:24 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
224 PM EDT TUE JUL 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     E HILLSBORO             39.20N 77.72W
07/04/2006                   LOUDOUN            VA   PUBLIC

            SEVERAL TREES DOWN.

&&

THEISER

The radar

The Sterling radar (KLWX), 24 km away, was scanning. The volume nearest the first event began at 18:37 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Montgomery

When
July 4, 1:40 PM EST
Where
Montgomery County, 3 mi SW of Germantown
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
39.150, -77.317

Trees and powerlines downed.

Thunderstorm Wind, Harford

When
July 4, 2:00 PM EST
Where
Harford County, 10 mi E of Jarrettsville
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
UTILITY COMPANY
Coordinates
39.600, -76.300

Trees downed.

Thunderstorm Wind, Carroll

When
July 4, 2:20 PM EST
Where
Carroll County, 5 mi W of Woodbine
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
UTILITY COMPANY
Coordinates
39.370, -77.167

Tree downed which knocked out power to 35 homes.

Thunderstorm Wind, Baltimore

When
July 4, 2:41 PM EST
Where
Baltimore County, Cockeysville
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
39.483, -76.650

Tree downed on a vehicle passing by on Interstate 83 north of Baltimore City.

Thunderstorm Wind, Montgomery

When
July 4, 3:45 PM EST to 4:05 PM EST
Where
Montgomery County, Chevy Chase to Wheaton
Measured
55 kt (63 mph) estimated gust
Property damage
$100,000
Reported by
EMERGENCY MANAGER
Coordinates
38.970, -77.067

Substantial damages occurred with the severe storms as they moved through the southern portion of Montgomery County, close to Washington DC. Numerous trees were downed across the Chevy Chase and Wheaton areas. Many trees were also downed in the Branch Park area. Reports were received from trained spotters, emergency managers, and off-duty NWS meteorologists.

Thunderstorm Wind, Prince George'S

When
July 4, 4:20 PM EST to 4:45 PM EST
Where
Prince George'S County, Hyattsville
Measured
55 kt (63 mph) estimated gust
Property damage
$1.0 million
Reported by
GENERAL PUBLIC
Coordinates
38.950, -76.967

Extensive tree damage occurred in the University Park section of Prince Georges County, including College Heights Estates and Lewisdale. Reports were collected from the public, county officials, trained spotters, and newspaper accounts that included trees downed on vehicles and houses and broken sidewalks due to uprooted trees. County officials reported extensive tree damage in the Bowie area as well. About 200 weather-related incidents involving vehicles and property damages were recorded by Prince Georges County officials within a 2 hour period.

Thunderstorm Wind, Anne Arundel

When
July 4, 4:35 PM EST
Where
Anne Arundel County, Annapolis
Measured
50 kt (58 mph) estimated gust
Property damage
$250,000
Reported by
EMERGENCY MANAGER
Coordinates
38.967, -76.500

20 to 30 trees were downed on houses in Annapolis.

Thunderstorm Wind, Prince George'S

When
July 4, 5:30 PM EST
Where
Prince George'S County, Brandywine
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
EMERGENCY MANAGER
Coordinates
38.700, -76.850

Trees downed.

Thunderstorm Wind, Charles

When
July 4, 5:30 PM EST
Where
Charles County, Nanjemoy
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
EMERGENCY MANAGER
Coordinates
38.450, -76.783

Trees downed.

Thunderstorm Wind, St. Mary'S

When
July 4, 9:45 PM EST to 9:46 PM EST
Where
St. Mary'S County, Mechanicsville
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
38.433, -76.733

Trees downed.

Thunderstorm Wind, St. Mary'S

When
July 4, 9:55 PM EST
Where
St. Mary'S County, California
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
38.300, -76.500

Trees downed in California and Lexington Park.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2006Every state in 2006This day in weather historyWarnings in Maryland, July 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5519885, 5519886, 5519887, 5519888, 5519889, 5519890, 5519891, 5519892, 5519893, 5519894, 5519895.